... why is this? my eating habits has not changed i gained 50 pounds in the 7 months i have been taking it!
Prednisone is notorious for causing weight gain. For one it makes you retain water plus it also increases the appetite. In your case, if your eating habits did not change and you were not eating more food than usual, it was probably due to water retention and that should resolve as you are off the medication. Give it some time. The weight did not come on overnite and will not go away overnite either! :)
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken levothroid for over 10 months and instead of loosing weight I have gained about 60 lbs?
Posted 19 Mar 2010 • 2 answers
Posted 1 Feb 2011 • 1 answer
Posted 5 Mar 2014 • 3 answers
Posted 27 Apr 2014 • 2 answers
Prazosin - I suddenly stopped taking this medication, in 2 weeks I lost some of the weight I gained?
Posted 3 Oct 2017 • 0 answers